# SDR 2008UALA01601

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR AFT FRAME WEB CRACKED AT INBOARD FASTENER HOLE ABOVE LWR STOP PIN FITTING.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE & INSTALLED A DOUBLER REPAIR.
